# SDR CALA2013082090609

- Difficulty date: July 28, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 92,211 hours, 11,058 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1180 FRAME CRACKED AT TENSION TIE.   REMOVED DAMAGED, HFEC. INSTALLED NEW FRAME IAW SRM 51-40-02.  MAJOR REPAIR
